# SDR AUS20020917

- Difficulty date: August 18, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: 86602
- Condition: Separated
- Location: Emergency Exits
- Part time: 5,650 cycles
- Component: Emergency Exits
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY EXIT WINDOW SEPARATED FROM AIRCRAFT. THE EMERGENCY EXIT HAD BEEN REMOVED AND REINSTALLED THREE DAY PREVIOUSLY TO CARRYOUT AD/GEN/37 (EMERGENCY EXIT INSPECTION). THE WINDOW SEPARATED DURING THE FIRST FLIGHT FOLLOWING THE INSPECTION. INVESTIGATION FOUND THAT THE FORWARD LOCKING LUG MAY NOT HAVE BEEN COMPLETELY ENGAGED. THE CORRECT LOCKING OF THE FORWARD LUG CANNOT BE POSITIVELY CONFIRMED AS THERE IS NO INSPECTION HOLE.
